MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC IACS MONITORING WITH C700; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC IACS MONITORING WITH C700; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25520
Medical Device Problem Codes No Device Output (1435); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The customer reported that the or department to inform us that a second m540 is failing to display ecg information on the iacs.The cables were changed without any luck.The first unit was swapped the previous unit waiting for the unit to be repaired.There was no report of an adverse event or patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported there was no ekg tracing on either the m540 or the c700.Replacing the ekg cable and leads reportedly did not resolve the issue.Ekg tracings were available once the customer replaced the m540 with a spare.A field service engineer (fse) went onsite to perform testing on the m540 by connecting the device to an ecg simulator where it was confirmed one set of ecg leads were faulty.All other sets of ecg leads were fully functional.The m540 and cockpit were both found to be functioning properly and returned back to service for use.The error condition was clearly attributed to the cable.The conflict to the user's report that the cable exchange did not remedy the issue during the course of the event could not be removed.

Brand Name
IACS MONITORING WITH C700
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18703129
Report Number1220063-2024-00019
Device Sequence Number7217554
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)181105(17)190306(93)MS25520-51
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown